PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2015 | 69 | 1 |
Tytuł artykułu

Statuses and double branch weights of quadrangular outerplanar graphs

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we study some distance properties of outerplanar graphs with the Hamiltonian cycle whose all bounded faces are cycles isomorphic to the cycle C4. We call this family of graphs quadrangular outerplanar graphs. We give the lower and upper bound on the double branch weight and the status for this graphs. At the end of this paper we show some relations between median and double centroid in quadrangular outerplanar graphs.
Słowa kluczowe
Rocznik
Tom
69
Numer
1
Opis fizyczny
Daty
wydano
2015
online
2015-11-30
Twórcy
Bibliografia
  • Bondy, J. A., Murty, U. S. R., Graph Theory with Application, Macmillan London and Elsevier, New York, 1976.
  • Entringer, R. C., Jackson, D. E., Snyder, D. A., Distance in graphs, Czech. Math. J. 26 (1976), 283–296.
  • Jordan, C., Sur les assembblages des lignes, J. Reine Angnew. Math. 70 (1896), 185–190.
  • Kang, A. N. C., Ault, D. A., Some properties of a centroid of a free tree, Inform. Process. Lett. 4, No. 1 (1975), 18–20.
  • Kariv, O., Hakimi, S. L., An algorithmic approach to network location problems. II: The p-medians, SIAM J. Appl. Math. 37 (1979), 539–560.
  • Korach, E., Rotem, D., Santoro, N., Distributed algorithms for finding centers and medians in networks, ACM Trans. on Programming Languages and Systems 6, No. 3 (1984), 380–401.
  • Lin, Ch., Shang, J-L., Statuses and branch-weights of weighted trees, Czech. Math. J. 59 (134) (2009), 1019–1025.
  • Lin, Ch., Tsai, W-H., Shang, J-L., Zhang, Y-J., Minimum statuses of connected graphs with fixed maximum degree and order, J. Comb. Optim. 24 (2012), 147–161.
  • Mitchell, S. L., Another characterization of the centroid of a tree, Discrete Math. 23 (1978), 277–280.
  • Proskurowski, A., Centers of 2-trees, Ann. Discrete Math. 9 (1980), 1–5.
  • Slater, P. J., Medians of arbitrary graphs, J. Graph Theory 4 (1980), 289–392.
  • Szamkołowicz, L., On problems related to characteristic vertices of graphs, Colloq. Math. 42 (1979), 367–375.
  • Truszczynski, M., Centers and centroids of unicyclic graphs, Math. Slovaka 35 (1985), 223–228.
  • Zelinka, B., Medians and peripherians of trees, Arch. Math. (Brno) 4, No. 2 (1968), 87–95.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.ojs-doi-10_17951_a_2015_69_1_5
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.